# SDR SWIA201333169

- Difficulty date: April 5, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,235 hours, 23,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT IN CABIN IS BURNED OUT.  (FLT 4698)  RELAMPED EMERGENCY LIGHT.
